MathSciNet Relay Station
MathSciNet bibliographic data
MR1344623 (96j:65113) 65N25 (65N30)
Vanmaele, M.; Van Keer, R. On a variational approximation method for a class of elliptic eigenvalue problems in composite structures. Math. Comp. 65 (1996), no. 215, 999–1017.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement